Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On $k$-abelian equivalence and generalized Lagrange spectra

Tom 194 / 2020

Jarkko Peltomäki, Markus A. Whiteland Acta Arithmetica 194 (2020), 135-154 MSC: Primary 11J06; Secondary 68R15. DOI: 10.4064/aa180927-10-9 Opublikowany online: 5 March 2020

Streszczenie

We study the set of $k$-abelian critical exponents of all Sturmian words. It has been proven that in the case $k = 1$ this set coincides with the Lagrange spectrum. Thus the sets obtained when $k \gt 1$ can be viewed as generalized Lagrange spectra. We characterize these generalized spectra in terms of the usual Lagrange spectrum and prove that when $k \gt 1$ the spectrum is a dense nonclosed set. This is in contrast with the case $k = 1$, where the spectrum is a closed set containing a discrete part and a half-line. We describe explicitly the least accumulation points of the generalized spectra. Our geometric approach allows the study of $k$-abelian powers in Sturmian words by means of continued fractions.

Autorzy

  • Jarkko PeltomäkiThe Turku Collegium
    for Science and Medicine, TCSM
    Turku Centre for Computer Science, TUCS
    Department of Mathematics and Statistics
    University of Turku
    20014 Turku, Finland
    e-mail
  • Markus A. WhitelandDepartment of Mathematics and Statistics
    University of Turku
    20014 Turku, Finland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek